# SDR ASMF201509011

- Difficulty date: August 1, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 41,068 hours, 19,783 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861FL1
- Part serial: 4548
- Condition: Damaged
- Location: Angle Of Attack
- Part time: 50,842 hours, 32,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A LIGHTNING STRIKES IN THE FUSELAGE SKIN.  PERFORMED A LIGHTNING STRIKE INSPECTION IAW MM 05-51-19, DETECTING SMALL BURNED MARKS IN THE FUSELAGE SKIN AT STATION 479, BETWEEN STRINGER 25L & 26L, STATION 494.5, & LT HORIZ STAB EDGE STATIC DISCHARGE.  ALL BURNED MARKS WERE FOUND WITHIN LIMITS IAW SRM 53-00-01 REPAIR 38, PARA 4 D 5 FIG 204.  THE NON-ROUTINE CARDS A0229328, A0229329, A0229331, A0229332, A0229333 & A0229335 WERE ISSUED TO REPAIR THE DAMAGES DETECTED.  THE LT ANGLE OF ATTACK SENSOR WAS REPLACED IAW AMM 34-21-05, LT HORIZ STAB EDGE STATIC DISCHARGE WAS REPLACED IAW AMM 23-61-00.  ALL BURNED MARKS WERE REMOVED IAW SRM 53-00-01 REPAIR 38, PARA 4 D 5 FIG 204.  INSPECTED PERFORMING HIGH FREQUENCY EDDY CURRENT INSPECTION IAW NDTM PART 6 51-00-00 PROC 16, NO CRACKS WERE FOUND, ALL CORRECT.
